SEVERE NUMBNESS OF THE LEGS, ITCHING AND IRRITATING BLISTERS
Apr 7, 2009
I have been taking Triomune 30 since December 2008 to date. During the first 2 months I did not feel any side effects but from third month up to now I am experiencing severe numbness in my feet so much so that I am unable to wear full covered shows except flat sandals or slip ons. In addition to that since I started experiencing the numbness, I also developed small blisters which are very itchy, burning and irritating. I have been given Vitam B6 and Amyretherene tablets still these problems do not change. Is there any way you can help me?
Response from Dr. Henry
what you are describing sounds alot like peripheral neuropathy which could be due to the stavudine (D4T). You are already on the reduced D4T dose form of triomune. If at all possible see if some form of either tenofovir, abacavir, or AZT is available where you live to use instead of D4T (unfortunately often that is not an option). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Oral Sex Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Does Any Std Affect Your Urine Flow?
- Female Condom To Prevent Bleeding During Sex
- How Long Does It Take To Get Std Symptoms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.